# SDR P5CA0601452

- Difficulty date: February 20, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 16,087 hours, 2,731 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH OUT OF HANGAR AFTER A-CHECK, AIRCRAFT'S LT STABILIZER IMPACTED THE RUDDER OF A 767.  DAMAGED AREA REPAIRED PER MM 55-10-01, AREA INSPECTED PER MM 05-00-00.  ALL OPS CHECKS NORMAL.
